# SDR USAA2010020890307

- Difficulty date: February 6, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED SKIN ON NR 1 PYLON AT PANEL 5724L OPENING.  REPAIRED SKIN ON NR 1 PYLON AT PANEL 5724L OPENING IAW TYPICAL REPAIR 54-50-07.
